# SDR C2XA00IA422

- Difficulty date: November 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14526437001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, RIGHT SIDE FLOORBEAM BUTT-STRAP BETWEEN FRAMES 59 TO 61 WAS FOUND TO BE CORRODED. MX REMOVED/REPLACED CORRODED SECTION OF FLOORBEAM IAW EMB145 SRM 51-40-02. A/C WAS APPROVED FOR RETURN TO SERVICE.
